Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Localization of a theorem of Glimm


Author: Jacques Dixmier
Journal: Proc. Amer. Math. Soc. 19 (1968), 364-366
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0223904-3
MathSciNet review: 0223904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les $ {C^{\ast}}$-algébres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [2] -, Sur les $ {C^{\ast}}$-algèbres, Bull. Soc. Math. France 88 (1960), 95-112. MR 0121674 (22:12408)
  • [3] -, Utilisation des facteurs hyperfinis dans la théorie des $ {C^{\ast}}$-algèbres, C. R. Acad. Sci. Paris 258 (1964), 4184-4187. MR 0161174 (28:4382)
  • [4] J. Ernest, A decomposition theory for unitary representations of locally compact groups, Trans. Amer. Math. Soc. 104 (1962), 252-277. MR 0139959 (25:3383)
  • [5] J. Glimm, Type I $ {C^{\ast}}$-algebras, Ann. of Math. 73 (1961), 572-612. MR 0124756 (23:A2066)
  • [6] A. Guichardet, Caractères des algèbres de Banach involutives, Ann. Inst. Fourier (Grenoble) 13 (1962), 1-81. MR 0147925 (26:5437)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223904-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society